# SDR 2020F00364

- Difficulty date: July 19, 2019
- Submitted: August 18, 2020
- Operation: General aviation
- Aircraft: N68083
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1254
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R302
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Rod
- Part number: 5615145
- Condition: Failed
- Location: Float
- Part time: 3,000 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

FORWARD LT LOWER TIE-ROD (FLYING WIRE) WIRE-PULL ATTACHMENT FAILED.  THE AFT RT UPPER TIE-ROD (FLYING WIRE) WIRE-PULL ATTACHMENT FAILED.  THE AIRCRAFT'S RIGIDITY TO ITS FLOATS BECAME EFFECTED, THE AIRCRAFT PIVOTED (ROLLED) TO THE LEFT.  THE AIRCRAFT'S LT WING CONTACTED THE WATER RESULTING IN IT BECOMING SUBMERGED UPSIDE DOWN IN THE WATER.
